# SDR IXXA20120816022O

- Difficulty date: August 16, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 73,438 hours, 17,284 cycles
- Engine: Ge CF680A
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 8062644
- Part serial: WYG37632
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

FAULT CODE 71-05-XG-01, LT ENGINE WOULD NOT SPOOL TO N1 COMMAND AT 70 PERCENT,  AFTER ENGAGING N1, LARGE THROTTLE SPLIT.  REJECTED TAKEOFF AT LOW SPEED, LESS THAN 40 KNOTS.  NO BRAKING REQUIRED.  COMPLIED WITH BORESCOPE INSPECTION IAW AMM 72-00-00/601 AND JOB CARD 767-70.06-1.  ENGINE FOUND TO BE IN SERVICEABLE CONDITION.    R & R MEC IAW AMM 73-21-01.  PERFORMED ENGINE RUN IAW ERH AND COMPLIED WITH TESTS NR5, NR6 AND NR12 IAW AMM 71-00-00, POWER ASSURANCE. NR 1 ENGINE OPS AND LEAK CHECKED GOOD.
